• 1 Vote(s) - 5 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Etizolams their use and addiction
#1
Exclamation 
Etizolams their use and addiction

There have been many posts and debates recently about etizolams and their use which has prompted me to write this post.

In the first instance it’s pretty lengthy I wanted to include some of the major factors and risks associated with using etizolam and while it’s not strictly a benzodiazepine it possesses many of the same risks associated with this class of drugs.

The information below is intended only for information and as a guide in NO WAY should it take the place of proper medical advice anyone who suspects they have an addiction should seek the advice of a healthcare professional for a tapered reduction.

Etizolam is a Benzodiazepine analog ,the etizolam molecule differs from a benzodiazepine in that the benzene ring has been replaced by a thiophene ring.
It possesses amnesic, anxiolytic, anticonvulsant, hypnotic, sedative and skeletal muscle relaxant properties, which is why in many instances it has been used recreationally in order to aid sleep after a long stim session or for self-medication for anxiety.

Hypnotic (tending to make you sleepy)
Anxiolytic (tending to reduce anxiety/produce relaxation)
Anti-seizure (tending to reduce the probability of having seizures and convulsions)
Muscle relaxant (tending to reduce muscle tension and associated pain)
Amnesic (amnestic) (tending to disrupt both long and short term memory)

Basically Etizolam works by depressing the Central Nervous System so think about it logically alcohol in quantity also does the same thing so if you are using Etizolam and drinking alcohol its effectively going to make the effects even stronger which is why it’s always best to avoid any alcohol with this type of drug.

Uses
Let’s not completely discount etizolam for its therapeutic uses after all there is nothing worse than coming to the end of a session and being in that awful place where your body is screaming out for sleep and your head is saying no no no. It’s also effective at reducing anxiety during the peak of a psychedelic experience although combining any substance is a calculated risk.

The problem with these little blue pills is they are readily available and for now legal and this is maybe what’s causing the problems we are seeing around addiction and withdrawal. Many people seem to have underestimated the power of Etizolam; 1mg of this is equivalent to 10mg of valium. Giving something the label of legal doesn’t mean it’s safe and five minutes on the net will show you how dangerous and destructive this drug can be.

How they work
Benzodiazepines enhance the effect of the neurotransmitter gamma-aminobutyric acid (GABA-A). What this means is that a chemical normally produced naturally by the body is replaced with the synthetic chemical over periods of sustained use the body stops manufacturing the chemical and when the Etizolam use is stopped the brain is in a state of confusion. Your body has a physical need for the high doses of the chemical you have been taking but the brain is no longer manufacturing it. Tolerance has increased your dose of Etizolam higher and higher in order for the body to have the same responses and needs for the chemical it produces this is why suddenly stopping effectively puts your body and brain into a shock situation.

Withdrawal symptoms
It is impossible to predict how severe your particular withdrawal will be, or which of the 30 or so common symptoms you are likely to experience. Duration of use, dosage, age, your personal body chemistry, and your method of withdrawal may all play a part. It is unclear which, if any, of these factors relate to the duration of your withdrawal syndrome as opposed to the severity.
This list is broken down into psychological and physical symptoms. The double asterisk (**) indicates symptoms that occur to some degree or another, at one time or another, in virtually every person experiencing withdrawal. Single asterisk (*) are symptoms that are common, and occur in most people. Others are symptoms that are common enough to be noticeable withdrawal symptoms, but probably occur in a minority of cases.

Psychological symptoms:
anxiety** (including panic attacks), depression**, insomnia*, derealisation/depersonalisation* (feelings of unreality/detachment from self), obsessive negative thoughts*, (particularly of a violent and/or sexual nature) rapid mood changes* (especially including outbursts of anger or rage), phobias* (especially agoraphobia and fear of insanity), dysphoria* (loss of capacity to enjoy life; possibility a combination of depression, anxiety, and derealisation/depersonalisation), impairment of cognitive functioning*, suicidal thoughts*, nightmares, hallucinations, psychosis, pill cravings. Note that it is far more common to fear psychosis than it is to actually experience it.

Physical Symptoms:
abnormal sensitivity to sensory stimuli* (such as loud noise or bright light), muscle tension/pain**, joint pain*, tinnitus*, headaches*, shaking/tremors*, blurred vision* (and other complications related to the eyes), itchy skin* (including formication, ie sensations of insects crawling on skin), gastrointestinal discomfort*, electric shock sensations*, paraesthesiae* (numbness and pins and needles, especially in extremities), fatigue*, weakness in the extremities* (particularly the legs), feelings of inner vibrations* (especially in the torso), sweating, fluctuations in body temperature, difficulty in swallowing, loss of appetite, "flu like" symptoms, fasciculations (muscle twitching), metallic taste in mouth, nausea, extreme thirst (including dry mouth and increased frequency of urination), sexual dysfunction (or occasional increase in libido), heart palpitations, dizziness, vertigo, breathlessness.

A Tapered Withdrawal
Any reduction is a shock to your brain and body but completely stopping is so severe that even after resumption of your drug at the previous dose, it may take weeks or months to "stabilise", and in some cases, you may never stabilise from a cold turkey withdrawal until after you have completed your taper.
Each reduction should be made weekly at the very least many people recommend a fortnightly reduction.
The smaller the reductions you make, the less the shock to your system, and the less pronounced the withdrawal symptoms. It is not recommended that any individual reduction represents more than 10% of your total dose at a given time. Thus, it is preferable to make smaller and smaller reductions as you go, though this can be very difficult as you approach the end of your taper.
Always make the smallest reductions possible. That means taking the smallest dose size available and splitting it into 4 pieces, which can be done easily with a razor blade or pill-cutter.

If you are concerned about dependency in the first instance please consult your GP who will be able to support you and if anyone has any questions regarding this post I will try and do my best to answer them.
I'm also closing the thread so the information does not get lost and will open and questions and answers thread separately for information regarding this specific post.
[Image: 6wC70Pw.png]


Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.